# SDR WX0A070857

- Difficulty date: May 22, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug MD 83
- Aircraft serial: 53295
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A'S REPORTED BURNING RUBBER SMELL ON DESCENT, STRONGER AFT.  DISSIPATED PRIOR TO LANDING.  INSPECTED AIRCRAFT, REPLACED WATER SEPARATOR BAGS AND OPS CHECK GOOD IAW 21-20-02.  AIRCRAFT OK FOR SERVICE.
